| Catalog Number |
2000E CHINA |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported, alaris smartsite, fluid does not flow, which affects patient treatment and results in a waste of medication.